Face vectors of two-dimensional buchsbaum complexes

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we characterize all possible h-vectors of 2-dimensional Buchsbaum simplicial complexes.

Original languageEnglish
Article numberR68
JournalElectronic Journal of Combinatorics
Volume16
Issue number1
Publication statusPublished - 2009 Jul 13
Externally publishedYes

Fingerprint

H-vector
Simplicial Complex
Face

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Computational Theory and Mathematics

Cite this

Face vectors of two-dimensional buchsbaum complexes. / Murai, Satoshi.

In: Electronic Journal of Combinatorics, Vol. 16, No. 1, R68, 13.07.2009.

Research output: Contribution to journalArticle

@article{6048a6124d1449b986684605d28d7701,
title = "Face vectors of two-dimensional buchsbaum complexes",
abstract = "In this paper, we characterize all possible h-vectors of 2-dimensional Buchsbaum simplicial complexes.",
author = "Satoshi Murai",
year = "2009",
month = "7",
day = "13",
language = "English",
volume = "16",
journal = "Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

TY - JOUR

T1 - Face vectors of two-dimensional buchsbaum complexes

AU - Murai, Satoshi

PY - 2009/7/13

Y1 - 2009/7/13

N2 - In this paper, we characterize all possible h-vectors of 2-dimensional Buchsbaum simplicial complexes.

AB - In this paper, we characterize all possible h-vectors of 2-dimensional Buchsbaum simplicial complexes.

UR - http://www.scopus.com/inward/record.url?scp=67649986143&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67649986143&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:67649986143

VL - 16

JO - Electronic Journal of Combinatorics

JF - Electronic Journal of Combinatorics

SN - 1077-8926

IS - 1

M1 - R68

ER -